# SDR QMLA2023050520036

- Difficulty date: April 30, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N819LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0781
- Aircraft time: 2,815 hours, 6,577 cycles
- Engine time: 2,815 hours, 4,720 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Unit
- Part number: L315M5002102
- Part serial: SA0363
- Condition: Unserviceable
- Location: Instrument Panel
- Part time: 2,815 hours, 6,577 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

INFLIGHT ON AN AIR AMBULANCE FLIGHT. RECEIVED A #2 FUEL VALVE CL CAUTION FOLLOWED BY #2 FUEL PRESSURE AND THEN AND ENGINE FAIL LIGHT. I MADE AN EMERGENCY LANDING AT THE NEAREST AIRPORT. AFTER LANDING AND COMPLETE SHUTDOWN FOR TEN MINUTES. THIS WAS INCORRECTLY SUBMITTED UNDER SDR # QMLA2023050520031 THIS # WAS PREVIOUSLY USED.
